Multidimensional random motion with uniformly distributed changes of direction and Erlang steps
Abstract
In this paper we study transport processes in Rn,n≥1, having non-exponential distributed sojourn times or non-Markovian step durations. We use the idea that the probabilistic properties of a random vector are completely determined by those of its projection on a fixed line, and using this idea we avoid many of the difficulties appearing in the analysis of these problems in higher dimensions. As a particular case, we find the probability density function in three dimensions for 2-Erlang distributed sojourn times.Published
25.04.2011
Issue
Section
Short communications
How to Cite
Pogorui A. О., and R. M. Rodriguez-Dagnino. “Multidimensional Random Motion With Uniformly Distributed Changes of Direction and Erlang Steps”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 4, Apr. 2011, pp. 572-7, https://umj.imath.kiev.ua/index.php/umj/article/view/2743.